Isoniazid induced acute pancreatitis in a young girl

Ali Faisal Saleem, Saba Arbab, Farah Qamar Naz

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

Isoniazid (INH) is the mainstay of management against Mycobacterium tuberculosis. INH-induced acute pancreatitis is an uncommon association and with dearth of literature on it. We are reporting a case of an 11 years old girl who developed acute pancreatitis after 2 weeks of antituberculous therapy. An INH free regimen was started. She was discharged and followed without complications.

Original languageEnglish
Pages (from-to)299-300
Number of pages2
JournalJournal of the College of Physicians and Surgeons--Pakistan : JCPSP
Volume25
Issue number4
Publication statusPublished - 2015

Keywords

  • Acute pancreatitis
  • Anti-tuberculous therapy
  • Isoniazid

Fingerprint

Dive into the research topics of 'Isoniazid induced acute pancreatitis in a young girl'. Together they form a unique fingerprint.

Cite this